# SDR AU980539

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42038
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) POWER TRANSFER UNIT HYDRAULIC PUMP FAILED.  ON STRIP-DOWN OF THE PUMP, FOUND THE CYLINDER BARREL INNER RACE BEARING P/N 40963 WAS BROKEN CAUSING DAMAGE TO THE BEARING ROLLERS.  BRONZE  METAL CONTAMINATION OF THE YELLOW HYDRAULIC SYSTEM FILTER.
